Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pregnant. having weak choriodecidual reaction. Was on HCG, Progesterone injection. Now on vaginal progesterone capsules. Will there be complications?

There is spotting since last 10days. i am in my 6th week of pregnenacy. I have been told that the choriodecidual reaction is week. i have been given hcg injection twice and Progesterone injection once...and next progesterone in next few days. i am using vaginal progesterone capsules since then. will the bleeding stop and will my baby be ok? will is have a miscarraige if bleeding doesn't stop.
Asked On : Thu, 2 May 2013
Answers:  1 Views:  511
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

As the choriodecidual reaction is week and you are having spotting in-spite of using all the medicines the possibility of miscarriage cannot be excluded.
But you once consult gynecologist, get examined and go for ultrasound to find out the actual status of the fetus.
If the gestational sac and fetal heart rate etc. are in normal condition there is possibility of continuation of pregnancy.
Meanwhile continue the medicines prescribed to you and take sufficient rest.
For more details you can ask me through:
Take care.

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor